# SDR QMLA2016082516099

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N93LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0412
- Aircraft time: 4,355 hours, 21,052 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: 066011790103
- Part serial: 0297
- Condition: Shorted
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING SHUTDOWN, HE SAW SMOKE COMING FROM THE VENTS ABOVE THE INSTRUMENT PANEL.  IMMEDIATELY SHUT THE AIRCRAFT DOWN AND NOTIFIED MAINTENANCE.   INSPECTED WIRING IN BEHIND INSTRUMENT PANEL,  NO DEFECTS NOTED.  POWERED UP AVIONICS BUSS 1 AND 2, SAW SMOKE RISE FROM PILOT SIDE INSTRUMENT COOLING VENTS SHUT DOWN ELECTRICAL SYSTEM AND FOUND EHSI NEVER POWERED ON AND REMOVED AND INSPECTED EHSI AND FOUND IT TO BE HOT AND STILL SMOKING INTERNALLY.   DEACTIVATED EHSI SYSTEM AND POWERED UP AVIONICS BUSS 1 AND 2 AND NO BURNING OR SMOKE.
